Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Rings of continuous functions and totally integrally closed rings


Author: M. Hochster
Journal: Proc. Amer. Math. Soc. 25 (1970), 439-442
MSC: Primary 54.55; Secondary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1970-0261560-8
MathSciNet review: 0261560
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55, 16.00

Retrieve articles in all journals with MSC: 54.55, 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0261560-8
Article copyright: © Copyright 1970 American Mathematical Society